# SDR DALA2024111811005

- Difficulty date: November 12, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N886DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31998
- Aircraft time: 19,683 hours, 7,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Emer Light Sys
- Condition: Inoperative
- Location: 31 Abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6768706) DURING SVC CK, FOUND AISLE CEILING EMERGENCY LIGHT INOP AT LOCATION: 31 ABC. R/R EMERGENCY LIGHT BATTERY REF B737 AMM 33-51. OPS CK GOOD.
